# SDR FDEA201410032951

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: 183N200336
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV OTBD PCA ROD END ATTACHMENT FITTING HAS NICKS & GOUGES.  STABILIZERS ELEVATORS RT ELEV ACTUATION FITTINGS LUG EDGE DAMAGE ELEV STATION 136.532 & 160.525.  WORK ACCOMPLISHED IAW EA F-5520-T0311146.  MAJOR REPAIR.
